# SDR MASA2008121000741

- Difficulty date: December 10, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 27,837 hours, 22,770 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ASH FLT 7042 IAD-BUF.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO A LOUD THUMP DURING GEAR RETRACTION.  MX REPACKED THE NLG STRUT.
